Department Mathematik




7. Gaussians never extremize Strichartz inequalities for hyperbolic paraboloids
(with E. Carneiro and L. Oliveira)
Preprint. 7 pages.

6. Fourier uniqueness pairs of powers of integers case
(with J. P. G. Ramos)
Preprint. 17 pages.

5. Extremizers for adjoint Fourier restriction on hyperboloids: the higher dimensional case
(with E. Carneiro, D. Oliveira e Silva and B. Stovall)
To appear in Indiana University Mathematics Journal. 17 pages.

4. Regularity of maximal functions on Hardy-Sobolev spaces
(with C. Pérez, T. Picon and O. Saari)
Bulletin of the London Mathematical Society 50 (2018), no. 6, 1007–1015.

3. Sharp mixed norm spherical restriction
(with E. Carneiro, and D. Oliveira e Silva)
Advances in Mathematics 341 (2019), 583–608.

2. Extremizers for Fourier restriction on hyperboloids
(with E. Carneiro, and D. Oliveira e Silva)
Annales de l'Institut Henri Poincaré - Analyse Non Linéaire 36 (2019), no. 2, 389–415.

1. On the variation of maximal operators of convolution type II
(with E. Carneiro, and R. Finder)
Revista Matemática Iberoamericana 34 (2018), no.2, 739-766.